# SDR VNAA2012111700010

- Difficulty date: November 17, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N242JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7911
- Aircraft time: 20,858 hours, 21,167 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 6047T63P04
- Part serial: STA6076B
- Condition: Defective
- Location: Lt Engine
- Part time: 20,859 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SMOKE IN CABIN.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT ISSUE.  MAINTENANCE TROUBLESHOT, REMOVED, AND REPLACED THE CARBON SEAL ON THE LEFT ENGINE.  OPERATIONAL CHECKS WERE PERFORMED USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
